A quasimodel is an algebraic axiomatisation of the hyperspace structure based on a module. We initiated this structure in our paper . It is a generalisation of the module structure in the sense that every module can be embedded into a quasi module and every quasi module contains a module. The structure a quasimodel is a conglomeration of a commutative semigroup with an external ring multiplication and a compatible partial order. In the entire structure partial order has an intrinsic effect and plays a key role in any development of the theory of quasi module. In the present paper we have discussed order-morphism which is a morphism like concept. Also with the help of the quotient structure of a quasi module by means of a suitable compatible congruence, we have proved order-isomorphism theorem.
 E. Drgas-Burchardt and Z. Świtalski, A number of stable matchings in models of the Gale-Shapley type, manuscript.
 J. Eeckhout, On the uniqueness of stable marriage matchings, Econom. Lett. 69 (2000) 1-8. doi:10.1016/S0165-1765(00)00263-9
 D. Gale, The two-sided matching problem: origin, development and current issues, Int. Game Theory Rev. 3 (2001) 237-252. doi:10.1142/S0219198901000373
 D. Gale and L.S. Shapley, College admissions and the stability of marriage
. Zhang, On closed modular colorings of regular graphs, Bull. Inst. Combin. Appl. 66 (2012) 7-32.
 G. Chartrand, L. Lesniak and P. Zhang, Graphs & Digraphs, 5th Edition (Chapman & Hall/CRC, Boca Raton, 2010).
 G. Chartrand and P. Zhang, Chromatic Graph Theory (Chapman & Hall/CRC, Boca Raton, 2008). doi:10.1201/9781584888017
 H. Escuadro, F. Okamoto and P. Zhang, Vertex-distinguishing colorings of graphs- A survey of recent developments, AKCE Int. J. Graphs Comb. 4 (2007) 277-299.
 J.A. Gallian
numbers, Opuscula Math. 24 (2004)) 181-188.
 J. Bondy and G. Fan, A sufficient condition for dominating cycles, Discrete Math. 67 (1987) 205-208. doi:10.1016/0012-365X(87)90029-X
 E. Cockayne and S.T. Hedetniemi, Towards a theory of domination in graphs, Net- works 7 (1977) 247-261. doi:10.1002/net.3230070305
 H. Walikar, B. Acharya and E. Samathkumar, Recent Developments in the Theory of Domination in Graphs (Allahabad, 1979).
 T.L. Tacbobo, F.P.Jamil and S. Canoy Jr., Monophonic and
Walter Carballosa, Ruy Fabila-Monroy, Jesús Leaños and Luis Manuel Rivera
Mathematics Software (Version 6.8), The Sage Development Team, 2015. http://www.sagemath.org .
 K. Wagner, Über eine Eigenschaft der ebenen Komplexe , Math. Ann. 114 (1937) 570–590. doi:10.1007/BF01594196
Commun. Math. Comput. Chem. 51 (2004) 137-148.
 Q. Chou, H. Liang and F. Bai, Computing the permanental polynomial of the high level fullerene C70 with high precision, MATCH Commun. Math. Comput. Chem. 73 (2015) 327-336.
 E.R. van Dam and W.H. Haemers, Which graphs are determined by their spectrum?, Linear Algebra Appl. 373 (2003) 241-272. doi: 10.1016/S0024-3795(03)00483-X
 E.R. van Dam and W.H. Haemers, Developments on spectral characterizations of graphs, Discrete Math. 309 (2009) 576-586. doi: 10.1016/j
 K.L. Chew and G.H. Chan, On extensions of near-rings , Nanta Math. 5 (1971) 12–21.
 J.R. Clay, Nearrings, geneses and applications (Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1992).
 C.C. Ferrero and G. Ferrero, Nearrings, some developments linked to semigroups and groups (Advances in Mathematics (Dordrecht) 4, Kluwer Academic Publishers, Dordrecht, 2002).
 L.E. Dickson, Definitions of a group and a field by independent postulates , Trans. Amer. Math. Soc. 6 (1905
 DUKE, W.-FRIEDLANDER, J.B.-IWANIEC, H.: Equidistribution of roots of a quadratic congruence to prime moduli, Ann. of Math. (2) 141 (1995), no. 2, 423-441.
 HADANO, T.-KITAOKA, Y.-KUBOTA, T.-NOZAKI, M.: Densities of sets of primes related to decimal expansion of rational numbers. (W. Zhang and Y. Tanigawa, eds.) In: Number Theory: Tradition and Modernization, The 3rd China-Japan seminar on number theory, Xi’an, China, February 12-16, 2004. Developments. Math. Vol. 15, 2006, Springer, New York, pp. 67